THE BANDWIDTH AND SCANNING LINEARITY OF PARATELLURITE ACOUSTO-OPTICAL DEFLECTORS
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  1978, Vol. 27 Issue (4): 421-429    
CONTENT Current Issue| Next Issue| Archive| Adv Search  |   
THE BANDWIDTH AND SCANNING LINEARITY OF PARATELLURITE ACOUSTO-OPTICAL DEFLECTORS
XU JIE-PING
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn